# SDR MASA200600067

- Difficulty date: January 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 10,853 hours, 8,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Loose
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7141 IAD - RT OVERWING EMERGENCY EXIT ESCAPE ROPE PANEL DETACHED.  MX RESECURED PANEL.
